%0 Journal Article
	%A Muhammed Çetin and  Yılmaz Tunçer and  Nejat Ekmekçi
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 52, 2011
	%T Translation Surfaces in Euclidean 3-Space
	%U https://publications.waset.org/pdf/9182
	%V 52
	%X In this paper, the translation surfaces in 3-dimensional
Euclidean space generated by two space curves have been
investigated. It has been indicated that Scherk surface is not only
minimal translation surface.
	%P 583 - 587